# SDR SCNA99101

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EXTERIOR EMERGENCY EXIT SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  RELAMPED AND ALL EMERGENCY LIGHTING OPERATIONALLY CHECKS GOOD.
